# SDR YENA2025081300832

- Difficulty date: August 11, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N641JB
- Make and model: Airbus A320-232
- Aircraft serial: 02848
- Aircraft time: 71,748 hours, 25,398 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Intake
- Condition: Contaminated
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#525, PVD-SJU. "FUMES NOTICIED IN AFT CABIN BY FA'S VERY STRONG SMELL OF BURNT FUEL OR HYDRAULICS THE SMELL IS REDUCED AFTER PACK 2 0FF; DURING THE PROCEDURES FOLLOWED TO HANDLE THIS ODOR EVENT, THE SOURCE OF THE ODOR WAS FOUND TO BE APU, ALSO FOUND THE AIRINTAKE BOX DAMAGED. THE APU WAS PLACED ON MEL AND THE INTAKE BOX IS UNDER THE SAME MDDR#591443. REF INFO NOTICE 2017-T015L. TSM 05-50-00-810-831-1 REF LOG PAGES 4339737 AND 4339738.
